MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLUS IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC REPLUS IMPLANT; DENTAL IMPLANT
Catalog Number 703711
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Osteopenia/ Osteoporosis (2651)
Date of Event 07/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint 83328, patient experienced loss of implant to osseointegrate.
 
Additional Manufacturer Narrative
Patient's identifier and weight are unknown.The implant failure modes, failure/ loss of osseo-integration and lack of primary stability are not product related and rather are attributed to patient contraindications, conditions, or clinician error in surgical protocol.No product investigation or corrective actions required.Complaints will continue to be trended.

Brand Name
REPLUS IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
Manufacturer Contact
karen manalili
3050 east hillcrest drive
thousand oaks, CA 91362
8057785914
MDR Report Key15146459
Report Number3001617766-2022-03824
Device Sequence Number5463890
Product Code DZE
UDI-Device Identifier10841307104209
UDI-Public10841307104209
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K073161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/04/2018
Device Catalogue Number703711
Device Lot Number40624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2022
Initial Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale